# SDR C2XA07IA217

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 20,853 hours, 19,056 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429515
- Part serial: 957
- Condition: Inoperative
- Location: Mlg Brakes
- Part time: 7,354 hours, 6,606 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2185, THE CREW REPORTED THAT BOTH RIGHT MAIN LANDING GEAR BRAKES WERE INOP.  MAINTENANCE REMOVED AND REPLACED THE BRAKE CONTROL UNIT (BCU), OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
